# SDR ASAA0995992

- Difficulty date: June 5, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,538 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A81287
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO NUT PLATE STRAP UNDER INTERCOSTAL STA 787 792 RBL 20 WL 156 AND FOUND TO BE OUT OF LIMITS.  FABRICATED NEW STRAPS AND REMOVED AND REPLACED.
